# SDR 08FDEA00607

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING BOTTOM SKIN UPPER SURFACE AT RIB 5 AFT OF REAR SPAR.  REPAIR PERFORMED BY BLEND OUT THE CORROSION AND NDT FOR CRACK FREE CONDITION, FLAP PEENING IAW RAS/BAE/1006416/2008 ISS A, APPROVED BY EA 6-5720-114931.
